# SDR 20010410AP008

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: General aviation
- Aircraft: N1558E
- Make and model: Cessna 172N
- Aircraft serial: 17271046
- Aircraft time: 4,416 hours
- Engine: Lyc O320H2AD
- Engine time: 4,416 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Nr 3 Cylinder
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BAD VIBRATION ON FINAL APPROACH. UPON INSPECTION IT WAS DISCOVERED THAT THREE OF FOUR  OF THE TOP CYLINDER HOLD DOWN STUDS ON THE NR 3 CYLINDER HAD BROKEN OFF AT THE ENGINE CASE. NO INTERNAL DAMAGE WAS FOUND. CAUSE UNKNOWN.
